# SDR S9BA20190730001

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N353SA
- Make and model: Saab 340B
- Aircraft serial: 351
- Aircraft time: 34,091 hours, 40,911 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR130900
- Part serial: 1747
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH THE GEAR HANDLE UP THE NOSE GEAR DOWNLOCK LIGHT REMAIN ILLUMINATED.
